# SDR CA120629007

- Difficulty date: June 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Hnywl T5313BHNYWL
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Nut
- Part number: 110027601
- Condition: Damaged
- Location: Engine
- Part time: 80 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DEBRIS, METAL, FOUND ON ENGINE CHIP DETECTOR.  7.7 HRS LATER DEBRIS WAS FOUND AGAIN ON ENGINE CHIP DETECTOR.  1 HR AFTER ENGINE WAS REMOVED FROM ACFT DUE TO MORE METAL FOUND ON ENGINE CHIP DETECTOR.  DURING INSPECTION INTO METAL GENERATION BY ENGINES THE NR 1 COMPRESSOR BEARING SEAL LOCK CUP NUT AND ASSY WAS FOUND TO BE DAMAGED.  MISSING PIECE, THIS MISSING PIECE WAS NOT THE SOURCE OF METAL GENERATION IN THE ENGINE AND IT DID NOT CAUSE ANY VISUAL DAMAGE TO ANY OTHER BEARINGS OR GEARS WITHIN THE ENGINE. LOCK CUP DAMAGE OCCURRED WITHIN 79.9 HRS TTSN.
